0 votes
in Medical Cases by Medical Officer (1.8k points)
We have a patient with isolated increase in aPTT > 3 times normal range. His PT is normal. Factor assay is normal for factor 8,9 . What are the causes?

Please log in or register to answer this question.

1 Answer

0 votes
by Medical Officer (1.8k points)
Lupus anti-coagulant (anti-phospholipid syndrome)
Heparin exposure
Haemophilia A and B (Factor VIII and IX deficiency respectively)
Factor XII deficiency
Factor XI deficiency
Contact factor deficiency e.g. pre-kallikrein (not clinically important)
Artefactual - Lab error

It all I found
Any more?

Related questions

0 votes
2 answers 545 views
0 votes
1 answer 417 views
+2 votes
1 answer 513 views
0 votes
1 answer 341 views
Medchrome Answers is a free Question & Answer platform where members can ask and answer medical questions and health queries.

319 questions

357 answers

41 comments

23 users

...